# SDR HALA2020032500074

- Difficulty date: March 20, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 28,161 hours, 66,016 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXFOLIATION CORROSION IN REAR SPAR LOWER TANG, JUST O/B OF #44 AILERON HINGE. // CUT OUT CORROSION CHORD -70 SPAN - 280, HFEC CHECK OK. REPAIRED PER E105-487292- PERM.
